# SDR ASOA2015060413048

- Difficulty date: May 19, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9, SEAT TRACK SEGMENT BS 374-480 CORRODED SEVERAL AREAS.  LBL9 RAIL AT 374-480 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-41-49 & REO 670-53-00-013, REPLACE AS REQUIRED.  R & R SEAT RAIL AT LBL9 FS 374-480 IAW AMM 53-00-49-000-801-A03 & AMM 53-00-49-400-801-A03.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.
